A general nonexistence result for inhomogeneous semilinear wave equations with double damping and potential terms

Calogero Vetro, Mohamed Jleli, Bessem Samet

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the large-time behavior of solutions for a class of inhomogeneous semilinear wave equations involving double damping and potential terms. Namely, we first establish a general criterium for the absence of global weak solutions. Next, some special cases of potential and inhomogeneous terms are studied. In particular, when the inhomogeneous term depends only on the variable space, the Fujita critical exponent and the second critical exponent in the sense of Lee and Ni are derived.
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalChaos, Solitons and Fractals
Volume144
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • General Mathematics
  • General Physics and Astronomy
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A general nonexistence result for inhomogeneous semilinear wave equations with double damping and potential terms'. Together they form a unique fingerprint.

Cite this